# SDR CWQA20251117001

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N313JL
- Make and model: Amd FALCON900EX
- Aircraft serial: 192
- Aircraft time: 9,171 hours, 5,233 cycles
- System (JASC): 4990 · APU Oil System
- Part: Carbon Seal
- Part number: 36166503
- Condition: Leaking
- Location: Apu
- Part time: 755 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF DURING INITIAL CLIMB, CREW NOTICED BLUE SMOKE IN COCKPIT COMING FROM LEFT SIDE.  CREW DONNED MASKS/GOGGLES AND STARTED IMMEDIATE RETURN TO AIRPORT, AFTER POWER REDUCED SMOKE STOPPED. CHECKLIST FOLLOWED, UNSCHEDULED LANDING PERFORMED AND LANDED WITHOUT INCIDENT.  MAINTENANCE EVALUATION FOUND EVIDENCE OF APU LEAKING COMPRESSOR SEAL AS EVIDENCED BY THE OIL/SOOT/COKING ON THE COMPRESSOR BLADES.  APU PLACED ON MEL AND SCHEDULED FOR COMPRESSOR CARBON SEAL REPLACEMENT.  MAINTENANCE ALSO REPLACED COALESCER SOCKS AND PERFORMED ENGINE RUNS WITH ACM’S WITHOUT ANY ISSUES.
